# SDR DALA2016011600457

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT AT BS 365, LBL45 CRACKED COMPLETELY THRU AND HANGING ABOVE WIRE BUNDLE.  TRIMMED-OUT DAMAGED SECTION OF FLOORBEAM SUPPORT, STABILIZATION STRAP, AT BS 356 TO BS 362, LBL45.  REPLACED SECTION IAW ER/A 384483-14MA, REV D.
